Tips & Coaching for detoxing or tapering off the medicine Olanzapine

Welcome at Enlightening Coaching. We help as guidance & in our coaching patients who have to detox from medication, alcohol and cannabis. The ‘normal’docters and detox clinics nowadays have to idear what they are doing, The do not understand the medicine, the effects on the body and mind and system, and have no idear how to build this off, read detox, in an amount and setting that is safe. That is why we decided to start help those people, to inform you about the side effects and the build of schme, that is safe.

Here is some information about the standards of detoxing from olanzapine:

Olanzapine is an atypical antipsychotic with a number of serious drug interactions and side effects, weight gain, blood sugar elevation, and movement disorders among them.

Official FDA information at http://www.drugs.com/pro/olanzapine-tablets.html

To minimize the risk of withdrawal symptoms, we recommend a conservative taper of 10% from the previous dosage every few weeks. The amount of the decrease keeps getting smaller. Some people find they can go faster and some people find they have to go slower — they can only tolerate decreases of a fraction of a milligram at a time. See Why taper by 10% of my dosage?

Very careful tapering is necessary when you have had psychotic symptoms. Such symptoms can appear as withdrawal symptoms; that will cause you to become diagnosed as relapsed and re-medicated. Read Psychiatrist: Some patients are better off without antipsychotics…

Fortunately, olanzapine comes in a range of dosages for tapering, from http://www.drugs.com/ppa/olanzapine.html

Tips about what dose is alright (and that is 10% of the original amount you take. NOT MORE! this can cause harm to your body!) So If you took 15 milligram, the building should be 1,5 mg a month (four weeks) not more!

https://www.survivingantidepressants.org/topic/3743-tips-for-tapering-off-zyprexa-olanzapine/

https://bpac.org.nz/2021/benzo.aspx Here is a lot of information on how to build off benzopines like zopiclon and lorazepam and oxazepam.

https://americanaddictioncenters.org/valium-treatment/withdrawal-duration

Interesting link about valium withdrawal, detox and building off.

Olanzapine detox symptoms we registered from experience:

  • Shocks in the brain, inside
  • Pain in the neck
  • Little shocks from the brain in your body like legs and arms and even little tinckling in the heart zone
  • More emotional and crying out of the blue: Your body heals with emotions because the medicine demped all emotions while taking it.
  • Very tired
  • Hours earlier then normal very awake and cant go back to sleep
  • Light shocks you can actually see
  • Hallucinations
  • Standing weird on your legs
  • Feel like lying in your bed all day
  • Feeling so tired you cant move from out the bed
  • Better contact with emotions and body
  • Weight loss because with olanzapine you gained weight
  • A slimmer body and Face

Because many doctors don’t know how to guide you, inform you and help you, we are there for you.

By clicking on contact you can share your story and book a coaching.

The Enlightening Media team